RUS
ENG
Full version
JOURNALS
// Diskretnyi Analiz i Issledovanie Operatsii
// Archive
Sibirsk. Zh. Issled. Oper.,
1994
Volume 1,
Issue 2,
Pages
3–7
(Mi da484)
This article is cited in
1
paper
The number of different subwords of given length in the Morse–Hedlund sequence
S. V. Avgustinovich
Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
UDC:
519.114
Received:
20.02.1994
Fulltext:
PDF file (421 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025